| Model Number |
610-2221410-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including bench testing and ecg stressing without duplicating the report.An internal inspection found no discrepancies.The defib receptacle was replaced as a precaution.The customer's multi-function cable (mfc) was not returned as part of this investigation and the customer was advised to discard the mfc used in the event.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device displayed an "ecg monitoring failure" error message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.